Benylin Extra Strength Chest Congestion and Cold
Benylin Extra Strength Chest Congestion and Cold is an extra-strength cough syrup that relieves chest congestion, nasal congestion, wet cough, and sore throat pain.
Medicinal Ingredients: Menthol from Menthactin (15mg/5ml), Guaifenesin (200mg/5ml).
Non-Medicinal Ingredients: Alcohol, Citric Acid, Fd&c Blue Nº 1, Fd&c Red Nº 40, Flavor, Glycerin, Menthol, Monoammonium Glycyrrhizinate, Polyethylene Glycol, Polyoxyl Hydrogenated Castor Oil, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Water, Xanthan Gum.
Adults (12 years and older): Take 1-2 tsp. (5-10ml) every 6 hours. Do not exceed 8 tsp. per day. Not recommended for children under 12 years.
Cautions: Talk to a doctor before using this product if you have asthma, chronic lung disease/shortness of breath, persistent/chronic cough, or are pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if cough worsens, lasts more than 7 days, or tends to recur or if you also have excessive secretions or fever. Do not take more than the recommended dosage.
Store between 15 °C and 30 °C.
DGPharma is one of online store for health, beauty, and baby essentials with free shipping almost everywhere in Canada.
Our focus is on giving customers a simple shopping experience with a personalized touch with each package shipped. We are great at making the lives of busy Canadians a little bit easier.